Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regular components of moduli spaces of stable maps


Author: Gavril Farkas
Journal: Proc. Amer. Math. Soc. 131 (2003), 2027-2036
MSC (2000): Primary 14H10
Published electronically: November 4, 2002
MathSciNet review: 1963746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct regular components of the moduli space of stable maps from curves of genus $g$ to a product of two projective spaces. These components are generically smooth and have the expected dimension predicted by deformation theory. This result can be seen as a general position theorem for loci in $M_g$consisting of curves carrying exceptional linear series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14H10

Retrieve articles in all journals with MSC (2000): 14H10


Additional Information

Gavril Farkas
Affiliation: Department of Mathematics, University of Michigan, East Hall, 525 East University Avenue, Ann Arbor, Michigan 48109-1109
Email: gfarkas@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06814-4
PII: S 0002-9939(02)06814-4
Received by editor(s): October 18, 2000
Received by editor(s) in revised form: February 26, 2002
Published electronically: November 4, 2002
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society